# SDR AALA202503119224

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 68,444 hours, 40,457 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON COND PAGE, CKPT FAN IN AMBER, NO ECAM, DIRTY SOCK SMELL. DURING TROUBLESHOOTING DETERMINED L/H CABIN RECIRCULATION FAN FAILURE. MAINTENANCE REPLACED RECIRC FAN.
